# SDR UALA2009021700506

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 30,398 hours, 6,730 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Part number: MS29513330
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK AT NR 2 ENG FUEL FEED LINE AT COUPLING.  REPLACED 2(EA) PACKINGS ON FLEXIBLE FULL COUPLING.  NO LEAKS NOTED.  PACKINGS REPLACED.  INSPECTED PACKING INSTALLATION.  NO LEAKS.
